The $M^k/M/\infty$ queue with heterogeneous customers in a batch

We consider the M(k)/M/infinity queue with k heterogeneous customers in a batch where the customer of type i in a batch requires an exponential service time with parameter mu(i). In steady state, the joint generating function of the number of customers of type i being served in the system is derived explicitly by solving a partial differential equation.
Publisher
Applied Probability Trust
Issue Date
1992
Language
ENG
Citation

JOURNAL OF APPLIED PROBABILITY, v.29, no.2, pp.477 - 481

ISSN
0021-9002
DOI
10.2307/3214586
URI
http://hdl.handle.net/10203/65618
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 111
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 3 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0